# SDR AALA201812209001

- Difficulty date: November 13, 2018
- Submitted: December 20, 2018
- Operation: Air carrier
- Aircraft: N288AY
- Make and model: Airbus A330-243
- Aircraft serial: 1441
- Aircraft time: 20,986 hours, 3,291 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: F53479204202
- Condition: Corroded
- Location: Frame 72
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE THRESHOLD AT FRAME 72+11.5.  REPAIRED THE THRESHOLD IAW EA 287517.
